# SDR FDEA200905171703

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279236202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 4 LT,12 IN FWD OF FR 75 HAS 3 SQ IN OF   CORROSION AND 12 IN AFT OF FR 75 HAS 2 SQ IN OF CORROSION. REMOVED LEVEL 1 CORROSION. CUT OUT DAMAGED SECTION OF TRACK NR 4 LT AND INSTALLED   SEAT TRACK SPLICE REPAIR AT  SEAT TRACK NR 4 LT BETWEEN FR 74 AND FR 77 IAW SRM 53-10-16,FIG 201
